I had taken antibiotics for 3 months and before that my period was regular and never missed and my last period was may 12th n till now i have no period and because of that some tiny whitehead pimples appears so i am worried about that like this whitehead occurs just because of i missed my period and antibiotics can affect my cycles ?
Like the answers? Chat privately for 24 hours with the doctor of your choice
Usually antibiotics taken for acne are given for long periods. Hormonal disturbance is usually not noticed with these.
Rather hormonal disturbance is the cause of acne. Pls visit ur gynaecologist for a check up.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.